# SDR DALA2024012200917

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 87,958 hours, 11,498 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 MULTIPLE EMERGENCY PATH LIGHTS INOP. CORRECTIVE ACTION: RESEATED CONNECTOR AT SEAT 51A SEATS 58,57,56,55A INOP REPAIRED WIRE AT 58A ALL REF A330 SWPM 24-30 ALL OPS GOOD OK FOR SVC. (5387213)
